Alert archive / Nebraska / High Wind Watches in 2006

High Wind Watch 2, NWS North Platte, NE

April 5, 200626 counties in Nebraska

NWS North Platte, NE issued this high wind watch at Apr 5, 2006, 1:58 PM MDT for 26 counties in Nebraska. It took effect at Apr 7, 2006, 12:00 AM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 5, 2006, 1:58 PM MDT (19:58 UTC)
In effect from
Apr 7, 2006, 12:00 AM MDT
Expired
Apr 6, 2006, 1:52 PM MDT
In force
Issued by
NWS North Platte, NE
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.0 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2006-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2006-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2535 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-34 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLBF 051958
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
258 PM CDT WED APR 5 2006


NEZ004-022-023-035-056>059-069>071-060930-
/O.NEW.KLBF.HW.A.0002.060407T1000Z-060407T2200Z/
SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-
HAYES-FRONTIER-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...
NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
258 PM CDT WED APR 5 2006 /158 PM MDT WED APR 5 2006/

...HIGH WIND WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY AFTERNOON. 

A STRONG STORM SYSTEM IS EXPECTED TO MOVE OUT OF EASTERN COLORADO
THURSDAY AND ACROSS THE CENTRAL PLAINS FRIDAY. STRONG WIND IS
LIKELY IN THE WAKE OF THE SYSTEM. WIND WILL GRADUALLY DIMINISH TO
30 TO 40 MPH BY MID AFTERNOON WITH GUSTS TO 50 MPH.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
SPRINGER
5 follow-up statements
000 
WWUS73 KLBF 060848
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 AM CDT THU APR 6 2006

NEZ004-022-023-035-056>058-069-061700-
/O.UPG.KLBF.HW.A.0002.060407T1000Z-060407T2200Z/
/O.NEW.KLBF.HW.W.0002.060407T0600Z-060408T0000Z/
SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-KEITH-PERKINS-CHASE-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...
IMPERIAL
248 AM MDT THU APR 6 2006

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
MDT FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

LOW PRESSURE WILL INTENSIFY RAPIDLY ACROSS CENTRAL NEBRASKA LATE
THIS AFTERNOON AND TONIGHT. WITH CANADIAN HIGH PRESSURE SINKING
SOUTH...HIGH WINDS ARE EXPECTED TO DEVELOP OVERNIGHT THURSDAY
INTO FRIDAY AFTERNOON.

SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE
EXPECTED OVERNIGHT THURSDAY INTO FRIDAY AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS
TRAVEL CONDITIONS.

$$

NEZ005>010-024>029-036>038-094-061700-
/O.EXB.KLBF.HW.A.0002.060407T0600Z-060408T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-HOOKER-THOMAS-
BLAINE-LOUP-GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...MULLEN...THEDFORD...DUNNING...
TAYLOR...BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW...
CODY...MERRIMAN...KILGORE
348 AM CDT THU APR 6 2006 /248 AM MDT THU APR 6 2006/

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
EVENING. 

LOW PRESSURE WILL INTENSIFY RAPIDLY ACROSS CENTRAL NEBRASKA LATE
THIS AFTERNOON AND TONIGHT. WITH CANADIAN HIGH PRESSURE SINKING
SOUTH...HIGH WINDS ARE POSSIBLE OVERNIGHT THURSDAY INTO FRIDAY
AFTERNOON. 

SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE
POSSIBLE OVERNIGHT THURSDAY INTO FRIDAY AFTERNOON.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

NEZ059-070-071-061700-
/O.EXT.KLBF.HW.A.0002.060407T0600Z-060408T0000Z/
LINCOLN-HAYES-FRONTIER-
INCLUDING THE CITIES OF...NORTH PLATTE...HAYES CENTER...CURTIS...
EUSTIS
348 AM CDT THU APR 6 2006

...HIGH WIND WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY
EVENING...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY EVENING. 

LOW PRESSURE WILL INTENSIFY RAPIDLY ACROSS CENTRAL NEBRASKA LATE
THIS AFTERNOON AND TONIGHT. WITH CANADIAN HIGH PRESSURE SINKING
SOUTH...HIGH WINDS ARE EXPECTED OVERNIGHT THURSDAY INTO FRIDAY
AFTERNOON.

SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE
POSSIBLE OVERNIGHT THURSDAY INTO FRIDAY AFTERNOON.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

14
000 
WWUS73 KLBF 061952
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
252 PM CDT THU APR 6 2006

NEZ024-036-059-070-071-094-070400-
/O.UPG.KLBF.HW.A.0002.060407T0600Z-060408T0000Z/
/O.EXA.KLBF.HW.W.0002.060407T0600Z-060408T0000Z/
HOOKER-MCPHERSON-LINCOLN-HAYES-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...MULLEN...TRYON...NORTH PLATTE...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
252 PM CDT THU APR 6 2006 /152 PM MDT THU APR 6 2006/

...HIGH WIND WARNING IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO
7 PM CDT /6 PM MDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO
7 PM CDT /6 PM MDT/ FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN
EFFECT. 

A STRONG LOW PRESSURE SYSTEM INTENSIFYING IN CENTRAL NEBRASKA IS
EXPECTED TO PRODUCE STRONG WIND OVER NEARLY ALL OF WESTERN AND
SOUTHWEST NEBRASKA. SUSTAINED WIND OF 40 TO 45 MPH IS LIKELY
BEGINNING BY MIDNIGHT CDT (1 AM MDT) WITH GUSTS APPROACHING 60
MPH. THE WIND WILL GRADUALLY DIMINISH AFTER MIDDAY FRIDAY...
FALLING TO BELOW THE WARNING CRITERIA OF 40 MPH BY EARLY EVENING

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS
TRAVEL CONDITIONS.

$$

NEZ004-022-023-035-056>058-069-070400-
/O.CON.KLBF.HW.W.0002.060407T0600Z-060408T0000Z/
SHERIDAN-GARDEN-GRANT-ARTHUR-DEUEL-KEITH-PERKINS-CHASE-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...ARTHUR...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...
IMPERIAL
152 PM MDT THU APR 6 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM MDT FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM MDT FRIDAY. 

A STRONG LOW PRESSURE SYSTEM INTENSIFYING IN CENTRAL NEBRASKA IS
EXPECTED TO PRODUCE STRONG WIND OVER NEARLY ALL OF WESTERN AND
SOUTHWEST NEBRASKA. SUSTAINED WIND OF 40 TO 45 MPH IS LIKELY
BEGINNING BY 1 AM MDT WITH GUSTS APPROACHING 60 MPH. THE WIND
WILL GRADUALLY DIMINISH AFTER MIDDAY FRIDAY...FALLING TO BELOW THE
WARNING CRITERIA OF 40 MPH BY EARLY EVENING

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS
TRAVEL CONDITIONS.

$$

NEZ005>010-025>029-037-038-070400-
/O.UPG.KLBF.HW.A.0002.060407T0600Z-060408T0000Z/
/O.NEW.KLBF.WI.Y.0014.060407T0600Z-060408T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...STAPLETON...BROKEN BOW
252 PM CDT THU APR 6 2006

...WIND ADVISORY IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM CDT FRIDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM IN CENTRAL NEBRASKA IS
EXPECTED TO PRODUCE SUSTAINED WIND OF 35 TO 40 MPH AS EARLY AS
MIDNIGHT CDT (1 AM MDT) WITH GUSTS TO AROUND 50 MPH. THE WIND WILL
GRADUALLY DIMINISH AFTER MIDDAY FRIDAY...FALLING TO BELOW THE
ADVISORY CRITERIA OF 30 MPH BY EARLY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
SPRINGER
000 
WWUS73 KLBF 070325
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1025 PM CDT THU APR 6 2006

NEZ004-022>024-035-036-056>059-069>071-094-071130-
/O.CON.KLBF.HW.W.0002.060407T0600Z-060408T0000Z/
SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS-
LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS...
OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...
CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
1025 PM CDT THU APR 6 2006 /925 PM MDT THU APR 6 2006/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
FRIDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
FRIDAY. 

AS DEEP LOW PRESSURE REMAINS NEARLY STATIONARY OVER CENTRAL
NEBRASKA...WINDS ARE EXPECTED TO INCREASE THROUGH THE NIGHT OVER
WESTERN AND SOUTHWEST NEBRASKA. SUSTAINED WINDS OF 40 TO 45 MPH
ARE LIKELY...ESPECIALLY AFTER 2 AM CDT (1 AM MDT)...WITH GUSTS
APPROACHING 60 MPH.

ALONG WITH THE STRONG WINDS...RAIN MAY MIX WITH AND CHANGE TO SNOW
EARLY FRIDAY MORNING...MAINLY OVER THE HIGHER ELEVATIONS OF THE
EASTERN NEBRASKA PANHANDLE. SHOULD A COMPLETE CHANGEOVER
OCCUR...VISIBILITIES WILL BE GREATLY REDUCED AT TIMES DURING THE
MORNING HOURS.

THE WIND WILL GRADUALLY DIMINISH AFTER MIDDAY FRIDAY...FALLING TO
BELOW WARNING CRITERIA BY EARLY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS
TRAVEL CONDITIONS.

$$

NEZ005>010-025>029-037-038-071130-
/O.CON.KLBF.WI.Y.0014.060407T0600Z-060408T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...STAPLETON...BROKEN BOW
1025 PM CDT THU APR 6 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY. 

AS DEEP LOW PRESSURE REMAINS NEARLY STATIONARY OVER CENTRAL
NEBRASKA...WINDS ARE EXPECTED TO INCREASE THROUGH THE NIGHT OVER
CENTRAL AND NORTH CENTRAL NEBRASKA. SUSTAINED WINDS OF 35 TO 40
MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED...ESPECIALLY AFTER 2
AM CDT.

THE WIND WILL GRADUALLY DIMINISH AFTER MIDDAY FRIDAY...FALLING TO
BELOW ADVISORY CRITERIA BY EARLY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

14
000 
WWUS73 KLBF 070834
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
334 AM CDT FRI APR 7 2006

NEZ004-022>024-035-036-056>059-069>071-094-071645-
/O.CON.KLBF.HW.W.0002.000000T0000Z-060408T0000Z/
SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-KEITH-PERKINS-
LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS...
OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...
CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
334 AM CDT FRI APR 7 2006 /234 AM MDT FRI APR 7 2006/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
THIS EVENING. 

LOW PRESSURE WILL CONTINUE TO MOVE SLOWLY SOUTH THROUGH THE DAY AS
HIGH PRESSURE BUILDS SLOWLY INTO THE NORTHERN PORTION OF NEBRASKA.
THIS EVOLUTION WILL ALLOW NORTH WINDS TO CONTINUE AT 35 TO 45 MPH
WITH GUSTS AS HIGH AS 60 MPH POSSIBLE THROUGH NOON CDT OR 11 AM MDT...THEN
DIMINISHING SLOWLY THROUGH THE AFTERNOON.

ALONG WITH THE STRONG WINDS...RAIN MIXED WITH SNOW THIS
MORNING...ESPECIALLY ALONG AND WEST OF HIGHWAY 61 FROM MERRIMAN TO
GRANT...WILL REDUCE VISIBILITIES AT TIMES TO LESS THAN 2 MILES.
LITTLE IF ANY ACCUMULATIONS ARE EXPECTED DUE TO WARM
GROUND...ALTHOUGH LIGHT AMOUNTS ON GRASSY SURFACES WILL BE
POSSIBLE IN THESE AREAS. FURTHER EAST...RAIN SHOWERS WILL CONTINUE
THROUGH THE MORNING BEFORE ENDING BY AFTERNOON.

THE WIND WILL CONTINUE TO DIMINISH AS THE DAY PROGRESSES...FALLING TO BELOW
WARNING CRITERIA BY EARLY EVENING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE AND HAZARDOUS
TRAVEL CONDITIONS.

$$

NEZ005>010-025>029-037-038-071645-
/O.CON.KLBF.WI.Y.0014.000000T0000Z-060408T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-LOGAN-CUSTER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...STAPLETON...BROKEN BOW
334 AM CDT FRI APR 7 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

LOW PRESSURE WILL CONTINUE TO MOVE SLOWLY SOUTH THROUGH THE DAY AS
HIGH PRESSURE BUILDS SLOWLY INTO THE NORTHERN PORTION OF NEBRASKA.
THIS EVOLUTION WILL ALLOW NORTH WINDS TO CONTINUE AT 30 TO 40 MPH
WITH GUSTS AS HIGH AS 50 MPH POSSIBLE THROUGH NOON CDT...THEN
DIMINISHING THROUGH THE AFTERNOON.

THE WIND WILL CONTINUE TO DIMINISH AS THE DAY PROGRESSES...FALLING TO
BELOW ADVISORY CRITERIA BY EARLY EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JWS
000 
WWUS73 KLBF 071947
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
247 PM CDT FRI APR 7 2006

NEZ057>059-069>071-080200-
/O.CAN.KLBF.HW.W.0002.000000T0000Z-060408T0000Z/
/O.EXB.KLBF.WI.Y.0014.000000T0000Z-060408T0200Z/
KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
247 PM CDT FRI APR 7 2006 /147 PM MDT FRI APR 7 2006/

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. 

LOW PRESSURE WILL CONTINUE WEAKENING AND MOVING OUT OF THE AREA.
AS IT DOES...THE 30 TO 35 MPH GUSTY NORTH WIND WILL DIMINISH TO 25
TO 30 MPH BY 9 PM CDT (8 PM MDT). IN THE MEANTIME GUSTS EXCEEDING
45 MPH ARE POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NEZ004-022>024-035-036-056-094-072100-
/O.CAN.KLBF.HW.W.0002.000000T0000Z-060408T0000Z/
SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-MCPHERSON-DEUEL-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...ARTHUR...TRYON...CHAPPELL...BIG SPRINGS...
CODY...MERRIMAN...KILGORE
247 PM CDT FRI APR 7 2006 /147 PM MDT FRI APR 7 2006/

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
HIGH WIND WARNING. 

$$

NEZ005-025-072100-
/O.CAN.KLBF.WI.Y.0014.000000T0000Z-060408T0000Z/
EASTERN CHERRY-THOMAS-
INCLUDING THE CITIES OF...VALENTINE...THEDFORD
247 PM CDT FRI APR 7 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND ADVISORY. 

$$

NEZ006>010-026>029-037-038-080200-
/O.EXT.KLBF.WI.Y.0014.000000T0000Z-060408T0200Z/
KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-GARFIELD-WHEELER-LOGAN-
CUSTER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...AINSWORTH...
BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...BARTLETT...
STAPLETON...BROKEN BOW
247 PM CDT FRI APR 7 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

LOW PRESSURE WILL CONTINUE WEAKENING AND MOVING OUT OF THE AREA.
AS IT DOES...THE 30 TO 35 MPH GUSTY NORTH WIND WILL DIMINISH TO 25
TO 30 MPH BY 9 PM CDT (8 PM MDT). IN THE MEANTIME GUSTS EXCEEDING
45 MPH ARE POSSIBLE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
SPRINGER

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this high wind watch went out at Apr 5, 3:03 AM MDT, 10 hours 55 minutes earlier.

Area forecast discussion, Apr 5, 3:03 AM MDT, 10 hours 55 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
403 AM CDT WED APR 5 2006

.SHORT TERM...
FOR TODAY...LOW LEVEL MOISTURE INCREASES NORTHWARD ON SERLY FLOW.
THIS SHOWS UP IN MOSTURE TRANSPORT VECTORS BY 00Z AND REFLECTED IN
SB CAPE VALUES. MODELS STILL CAP THE REGION SO DAYTIME GRIDS LEFT
DRY. TEMPS CLOSE TO MET AS LAST 00Z RUN VERIFIED VERY WELL.
THUNDERSTORMS OVERNIGHT WITH NORTHERN LOCATIONS FAVORED. THE
POTENTIAL EXISTS FOR SOME LARGE HAIL WITH THESE ELEVATED STORMS.
FOCUS THEN TURNS TO A POTENTIALLY DANGEROUS STORM THURSDAY INTO
FRIDAY. NOTABLE SRN AND SLOWER TREND CONTINUES. THIS MEANS MORE
INSTABILITY IN THE CWA THURSDAY AFTERNOON. THUNDERSTORMS WILL
DEVELOP DURING THE AFTERNOON. ALL THE PARAMETERS ARE THERE FOR
TORNADOES. BEHIND THE SURFACE LOW NW WINDS WILL BE CLOSE TO HIGH
WIND WARNING CRITERIA. WRAP AROUND PRECIP TRENDING TOWARD SNOW
ESPECIALLY SANDHILLS AND PANHANDLE AFTER MIDNIGHT. CURRENT
THINKING IS 3 TO 6 HOUR WINDOW OF BLIZZARD CONDITIONS POSSIBLE.
SNOW/TORNADO AREAS ARE HIGHLY DEPENDENT ON THE EXACT TRACK THE
SYSTEM TAKES. FOR NOW...HAVE UPPED POPS...RAISED WINDS...AND SENT
OUT AN SPS TO INCREASE AWARENESS OF THIS STORM AS IT MAY PRODUCE
DANGEROUS WEATHER CONDITIONS. TORNADO CHANCES COULD SPREAD FARTHER
WEST IF TREND CONTINUES...AND SNOW POTENTIAL COULD SPREAD FURTHER
SOUTH.

.LONG TERM...
SKIES ARE EXPECTED TO CLEAR FROM WEST TO EAST FRIDAY AFTERNOON
WITH WINDS SUBSIDING IN THE EVENING. DRY THROUGH THE WEEKEND.
ADDED SLIGHT CHANCES TSRA MON NIGHT INTO TUES WITH NEXT UPPER
TROUGH.

&&

.SYNOPSIS...
WV SHOWS MAJOR STORM APPROACHING THE CA COAST. TD/S IN THE 30/40
ACROSS THE CWA WITH MILD TEMPS. LOW PRESSURE DEVELOPING EAST OF
THE ROCKIES.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

14
Hazardous weather outlook, Apr 5, 4:43 AM MDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
543 AM CDT WED APR 5 2006

NEZ004>010-022>029-035>038-056>059-069>071-094-061030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
543 AM CDT WED APR 5 2006 /443 AM MDT WED APR 5 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

AN UPPER LEVEL TROF OF LOW PRESSURE WILL MOVE INTO THE CENTRAL
ROCKIES TONIGHT. A PIECE OF ENERGY FROM THIS TROF...WILL IMPACT
WESTERN PORTIONS OF THE OUTLOOK AREA THIS EVENING...INITIATING
THUNDERSTORMS ACROSS THE NEBRASKA PANHANDLE. THIS ACTIVITY IS
EXPECTED TO LIFT NORTHEAST INTO NORTHERN PORTIONS OF THE OUTLOOK
AREA OVERNIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE NORTH OF A LINE
FROM LISCO...TO BROKEN BOW...WITH THE MAIN SEVERE THREAT BEING
LARGE HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE BEFORE MENTIONED TROF OF LOW PRESSURE WILL INTENSIFY AS IT
MOVES ALONG THE KANSAS AND NEBRASKA BORDERS ON THURSDAY.
ASSOCIATED SURFACE LOW PRESSURE WILL INTENSIFY ACROSS SOUTHERN
SECTIONS OF NEBRASKA THURSDAY AFTERNOON. THIS FEATURE WILL USHER
IN ABUNDANT LOW LEVEL MOISTURE INTO EASTERN SECTIONS OF THE
OUTLOOK AREA THURSDAY. AFTERNOON HEATING...TIMED WITH THE ARRIVAL
OF UPPER LEVEL SUPPORT...WILL FIRE THUNDERSTORMS ACROSS CENTRAL
NEBRASKA THURSDAY AFTERNOON. WITH ABUNDANT LOW AND MID LEVEL SHEAR
PRESENT...SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF HIGHWAY 83
FROM VALENTINE TO NORTH PLATTE. EAST OF HIGHWAY 183 FROM
SPRINGVIEW...TO ANSLEY...SEVERE THUNDERSTORMS ARE LIKELY WITH
DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES.

AS THE SURFACE LOW PRESSURE CENTER MOVES INTO EASTERN KANSAS
THURSDAY NIGHT...VERY STRONG NORTHERLY AND NORTHWESTERLY WINDS
WILL DEVELOP. WIND GUSTS TO 50 MPH ARE POSSIBLE LATE THURSDAY
NIGHT INTO EARLY FRIDAY MORNING. IN ADDITION TO WINDS...COLD AIR ON
THE BACK SIDE OF THE EXITING LOW PRESSURE CENTER...IS EXPECTED TO
BE COLD ENOUGH TO SUPPORT SNOW. AT THIS TIME...THE GREATEST
THREAT FOR SNOW IS NORTH OF A LINE FROM LISCO TO ONEILL. DUE TO
WARM GROUND CONDITIONS...ACCUMULATIONS SHOULD BE MINIMAL...HOWEVER
ANY SNOW WHICH COMBINES WITH GUSTY WINDS TO 50 MPH...MAY PRODUCE
SPORADIC WHITE OUT CONDITIONS.

BY MIDDAY FRIDAY...THE UPPER LEVEL LOW AND ASSOCIATED SURFACE
LOW...WILL MOVE INTO SOUTHEASTERN KANSAS. WINDS WILL BEGIN TO
DECREASE BY FRIDAY EVENING.

AFTER FRIDAY NIGHT...NO ADDITIONAL HAZARDOUS WEATHER IS
ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND THURSDAY.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

Nearby

High Wind Watches in Nebraska, 2006Every high wind watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.